# SDR UPS08M51971

- Difficulty date: January 31, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CAC:  BETWEEN STA 6-70 AND STA 6-90, LONGERON 52L FOUND CORROSION CRACK.  EXISTING LONG END SPLICE & LONG FASTENERS REMOVED AT STA 6.50-6.90 L52 PER SRM 51-31-01 V.2R.40.  CORRODED LONG CUT OUT AT STA 6-60L52 PER SRM 53-10 00 FIG 1V.1R.40.  HFEC CUT OUT PER DACNDTSPM06-10-01.001R.13 FOUND NO CRACK EVIDENT.  NEW LONG 52 & LONG SPLICE REWORK C/OUT FR MATL 1D0540X7150T6511&1 D1104-7150T6511 PER SRM51-21-01V.2 & SRM 53-10-00FIG 2V.1 R40.
